| Model Number |
Z451G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: how many animal events occurred where sutures broke during tying pdsii / z451g for this event/veterinarian.Here is the answer for the last question: at least 4 times.Here is some extra info patient status/ outcome / consequences: was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, no.Is the patient part of a clinical study --> unknown, no.None of the patients suffered any consiquences.There was just extra suture that needed to be opened to finish the surgery.
Event or Problem Description
It was reported that an animal underwent an unknown procedure in 2023 and suture was used.During the procedure, it was reported by the distributor that the suture keeps breaking when the surgeon tries to tie a knot.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.